Alert archive / Wyoming / High Wind Warnings in 2008

High Wind Warning 26, NWS Cheyenne, WY

March 27, 2008

NWS Cheyenne, WY issued this high wind warning at Mar 27, 2008, 2:26 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2008, 2:26 PM MDT (20:26 UTC)
Expired
Mar 27, 2008, 8:00 PM MDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 272026
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT THU MAR 27 2008

...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING THROUGH
EARLY THIS EVENING...

.A COLD FRONT HAS MOVED INTO EASTERN WYOMING EARLY THIS 
AFTERNOON. THE FRONT WILL CONTINUE TO MOVE EAST AND WILL MOVE
EAST OF SOUTHEAST WYOMING BY LATE THIS AFTERNOON. BEHIND THE
FRONT WILL BE WEST WINDS WILL GUSTS TO BETWEEN 45 AND 55 MPH
THROUGH THE EARLY EVENING. THE WINDS WILL BE EVEN STRONGER IN THE
NORTHERN PART OF CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY
AREAS. THE WINDS WILL GUST AS HIGH AS 65 MPH IN THOSE AREAS.

WYZ062-064-066-067-280200-
/O.NEW.KCYS.HW.W.0026.080327T2026Z-080328T0200Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
226 PM MDT THU MAR 27 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY
EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON 
COUNTY AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL
DIMINISH AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER...
MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF
INTERSTATES 25 AND 80.   

SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND
THE BORDEAUX EXIT ON INTERSTATE 25.  

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL
IN THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE 
TO THE VERY WINDY CONDITIONS.  

$$

WEILAND
4 follow-up statements
000 
WWUS75 KCYS 272036
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
236 PM MDT THU MAR 27 2008

...STRONG WEST WINDS WILL AFFECT SOUTHEAST WYOMING THROUGH EARLY
THIS EVENING...

.A COLD FRONT HAS MOVED INTO EASTERN WYOMING EARLY THIS
AFTERNOON. THE FRONT WILL CONTINUE TO MOVE EAST AND WILL MOVE
EAST OF SOUTHEAST WYOMING BY LATE THIS AFTERNOON. BEHIND THE
FRONT WILL BE WEST WINDS WILL GUSTS TO BETWEEN 45 AND 55 MPH
THROUGH THE EARLY EVENING. THE WINDS WILL BE EVEN STRONGER IN THE
NORTHERN PART OF CARBON COUNTY AND THE LARAMIE RANGE AND NEARBY
AREAS. THE WINDS WILL GUST AS HIGH AS 65 MPH IN THOSE AREAS.

WYZ061-280200-
/O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
SOUTHWEST CARBON-
INCLUDING THE CITY OF...RAWLINS
236 PM MDT THU MAR 27 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY
EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON COUNTY
AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL DIMINISH
AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE
BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES
25 AND 80.

SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND
THE BORDEAUX EXIT ON INTERSTATE 25.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO
THE VERY WINDY CONDITIONS.

$$

WYZ062-064-066-067-280200-
/O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
236 PM MDT THU MAR 27 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY
EVENING WITH GUSTS AS HIGH AS 65 MPH OVER NORTHERN CARBON COUNTY
AND THE LARAMIE RANGE AND NEARBY AREAS. THE WINDS WILL DIMINISH
AROUND SUNSET. THE CITIES OF WHEATLAND...CHUGWATER... MEDICINE
BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF INTERSTATES
25 AND 80.

SINCE 1 PM...WIND GUSTS HAVE BEEN AROUND 60 MPH AT RAWLINS AND
THE BORDEAUX EXIT ON INTERSTATE 25.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA THROUGH EARLY THIS EVENING. THOSE WITH
LIGHTWEIGHT OR HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO
THE VERY WINDY CONDITIONS.

$$

WEILAND
000 
WWUS75 KCYS 280004
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT THU MAR 27 2008

...STRONG WEST WINDS WILL CONTINUE OVER PARTS OF SOUTHEAST WYOMING
THROUGH EARLY THIS EVENING...

.WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH THROUGH EARLY THIS
EVENING. GUSTS BETWEEN 55 AND 65 MPH CAN ALSO BE EXPECTED ACROSS
NORTHERN CARBON COUNTY...THE LARAMIE RANGE...PLATTE COUNTY AND THE
EASTERN PART OF LARAMIE COUNTY. GUSTS WILL REACH 50 MPH IN THE 
SOUTHWESTERN PART OF THE NEBRASKA PANHANDLE. 

WYZ070-280200-
/O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
PINE BLUFFS-
INCLUDING THE CITY OF...PINE BLUFFS
604 PM MDT THU MAR 27 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH THE EARLY
EVENING WITH SOME BRIEF GUSTS AROUND 60 MPH MAINLY IN RURAL AREAS.
THE WINDS WILL SLOWLY DECREASE AFTER SUNSET.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS.

$$

WYZ061-062-064-066-067-280200-
/O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
604 PM MDT THU MAR 27 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH EARLY THIS
EVENING WITH GUSTS BETWEEN 60 AND 65 MPH. THE WINDS WILL SLOWLY 
DECREASE AFTER SUNSET. THE CITIES OF WHEATLAND...CHUGWATER...
MEDICINE BOW ARE INCLUDED IN THE WARNING AS ARE PORTIONS OF
INTERSTATES 25 AND 80.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS.

$$

NEZ019-020-054-280200-
/O.NEW.KCYS.WI.Y.0009.080328T0004Z-080328T0200Z/
SCOTTS BLUFF-BANNER-KIMBALL-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
KIMBALL
604 PM MDT THU MAR 27 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SINCE LATE AFTERNOON...STRONG WEST WINDS HAVE SPREAD INTO THE
SOUTHWEST PART OF THE NEBRASKA PANHANDLE. SPEEDS WERE FROM 25 TO 35
MPH WITH GUSTS AROUND 50 MPH. THE STRONG WINDS WILL PERSIST UNTIL 
NEARLY 8 PM BEFORE DECREASING RAPIDLY LATE THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS75 KCYS 280041
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT THU MAR 27 2008

...STRONG WEST WINDS WILL CONTINUE OVER PARTS OF SOUTHEAST
WYOMING THROUGH EARLY THIS EVENING...

.WEST WINDS WILL BE SUSTAINED AT 25 TO 40 MPH THROUGH EARLY THIS
EVENING. GUSTS BETWEEN 55 AND 65 MPH CAN ALSO BE EXPECTED ACROSS
NORTHERN CARBON COUNTY...THE LARAMIE RANGE...PLATTE COUNTY AND
LARAMIE COUNTY. GUSTS WILL REACH 50 MPH IN THE SOUTHWESTERN PART
OF THE NEBRASKA PANHANDLE.

WYZ069-280200-
/O.EXA.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
CHEYENNE FOOTHILLS-
INCLUDING THE CITY OF...CHEYENNE
641 PM MDT THU MAR 27 2008

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

WEST WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THROUGH EARLY THIS
EVENING WITH GUSTS AROUND 60 MPH. THE WINDS WILL SLOWLY DECREASE
AFTER SUNSET.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS.

$$

WYZ061-062-064-066-067-070-280200-
/O.CON.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
PINE BLUFFS
641 PM MDT THU MAR 27 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING. 

WEST WINDS WILL BE SUSTAINED AT 35 TO 45 MPH THROUGH EARLY THIS
EVENING WITH GUSTS BETWEEN 60 AND 65 MPH. THE WINDS WILL SLOWLY
DECREASE AFTER SUNSET. THE CITIES OF WHEATLAND...CHUGWATER...
MEDICINE BOW AND RAWLINS ARE INCLUDED IN THE WARNING AS ARE THE
LARAMIE RANGE AND PORTIONS OF INTERSTATES 25 AND 80.

THE STRONG WINDS AND SUDDEN GUSTS WILL CAUSE HAZARDOUS TRAVEL IN
THE WARNING AREA EARLY THIS EVENING. THOSE IN LIGHTWEIGHT OR HIGH
PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE HIGH WINDS.

$$

NEZ019-020-054-280200-
/O.CON.KCYS.WI.Y.0009.000000T0000Z-080328T0200Z/
SCOTTS BLUFF-BANNER-KIMBALL-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
KIMBALL
641 PM MDT THU MAR 27 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

SINCE LATE AFTERNOON...STRONG WEST WINDS HAVE SPREAD INTO THE
SOUTHWEST PART OF THE NEBRASKA PANHANDLE. SPEEDS WERE FROM 25 TO
35 MPH WITH GUSTS AROUND 50 MPH. THE STRONG WINDS WILL PERSIST
UNTIL NEARLY 8 PM BEFORE DECREASING RAPIDLY LATE THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS75 KCYS 280211
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
811 PM MDT THU MAR 27 2008

WYZ061-062-064-066-067-069-070-280315-
/O.EXP.KCYS.HW.W.0026.000000T0000Z-080328T0200Z/
SOUTHWEST CARBON-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE RANGE-
PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS-
INCLUDING THE CITIES OF...RAWLINS...HANNA...MEDICINE BOW...
GARRETT...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
CHEYENNE...PINE BLUFFS
811 PM MDT THU MAR 27 2008

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. THE STRONG WEST WINDS
BEGAN TO SLOWLY DECREASE AFTER 745 PM. THUS...THE NATIONAL WEATHER
SERVICE HAS ALLOWED THE HIGH WIND WARNING TO EXPIRE AT 8 PM MDT.
WEST WINDS WILL STILL BLOW AT 25 TO 35 MPH WITH GUSTS AROUND 50 MPH
UNTIL ABOUT 10 PM BEFORE DECREASING TO 15 TO 30 MPH BY MIDNIGHT.


$$

NEZ019-020-054-280315-
/O.EXP.KCYS.WI.Y.0009.000000T0000Z-080328T0200Z/
SCOTTS BLUFF-BANNER-KIMBALL-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
KIMBALL
811 PM MDT THU MAR 27 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS
OVER THE SOUTHWESTERN PART OF THE NEBRASKA PANHANDLE WILL SLOWLY 
DECREASE THE REST OF THIS EVENING. BY 10 PM MDT...SPEEDS WILL BE
DOWN TO 15 TO 30 MPH AND BY MIDNIGHT THEY WILL BE 10 TO 20 MPH.


$$

JLH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Mar 27, 9:42 AM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Mar 27, 9:42 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
942 AM MDT THU MAR 27 2008

.DISCUSSION...THE LIGHT SNOW THAT FELL OVER OVER THE CWA SINCE THE
EARLY MORNING IS WINDING DOWN AS OF 15Z.  THE ONLY PLACES STILL
SNOWING AT THAT TIME WERE KSNY KLAR AND THE SOUTHERN LARAMIE RANGE.
THE FORCING SHOULD CONTINUE TO WEAKEN THROUGH MIDDAY.  THE SURFACE
LOW CURRENTLY OVER THE SOUTHERN PLAINS WILL MOVE SLOWLY AWAY...THE
MID LEVEL CONVERGENCE WEAKENS AND THE RIGHT ENTRANCE REGION OF THE
300 MB JET ALSO WEAKENS.  ATTENTION THEN TURNS JUST UPSTREAM WHERE
ANOTHER SHORTWAVE TROUGH WAS MOVING INTO CENTRAL WYOMING.  THE
FEATURE WILL MOVE EAST AND EXIT THE CWA THIS EVENING.  ITS
ASSOCIATED SURFACE FRONT WILL MOVE ACROSS THE CWA DURING THE
AFTERNOON AND AT 14Z THE 3 HOURLY SURFACE PRESSURE RISES BEHIND THE
FRONT WERE NEAR 4 MB.  WITH THE PASSAGE OF THE FRONT THE WINDS
WILL INCREASE AND THE LOW LEVELS WILL DRY OUT.  THE QUESTION WILL
BE AMOUNT OF SHOWER ACTIVITY THIS AFTERNOON WITRH THE PASSAGE OF
THE SHORTWAVE TORUGH AND FRONT.  FOR NOW HAVE INCREASED POPS INTO
THE SCATTERED CATEGORY AND ADDED ISOLATED THUNDER TO THE PANHANDLE.
LAPSE RATES STEEPEN AHEAD OF THE FRONT OVER THAT PART OF THE CWA.
IN A RECENT FORECAST HAVE MADE THOSE CHANGES AS WELL AS LOWERING
EXPECTED HIGH TEMPERATURES FOR THE AFTERNOON.

&&

.PREVIOUS DISCUSSION.../ISSUED AT 230 AM MDT THU MAR 27 2008/

SHORT TERM...WESTERLY FLOW WILL OCCUR ALOFT TODAY WITH A RATHER
STRONG DISTURBANCE MOVING ACROSS THE CWA THIS AFTERNOON AND
EVENING...ON THE HEELS OF THE DISTURBANCE NOW MOVING INTO THE NEB
PANHANDLE.  SOME LOW AND MID LEVEL MOISTURE IS PRESENT WITH THE
DISTURBANCE AND THIS WILL RESULT IN SCATTERED SNOW SHOWERS ACROSS
THE WEST AND NORTH PORTIONS OF THE CWA THIS MORNING.  THIS AFTERNOON
THE SNOW SHOWERS WILL SPREAD EAST INTO THE NEBRASKA
PANHANDLE...CHANGE TO RAIN AND BECOME LESS NUMEROUS.  ISOLATED SNOW
SHOWERS WILL OCCUR THIS EVENING...MAINLY NORTH OF A LINE FROM
DOUGLAS TO ALLIANCE AND ALSO IN THE SOUTHERN MOUNTAINS.  HIGH
TEMPERATURES WILL ALSO BE ABOUT 15 DEGREES COOLER TODAY...DUE TO
LAST NIGHTS COLD FRONT PASSAGE.  FRIDAY WILL BE SLIGHTLY WARMER AND
DRY AS WESTERLY FLOW CONTINUES ALOFT AND AN UPPER LOW MOVES INTO THE
PAC NW.  SW WINDS WILL INCREASE FRIDAY NIGHT AS THE UPPER LOW MOVES
INLAND...AND WIND HIGHLIGHTS ARE LIKELY TO BE NEEDED FOR LATE
FRI/EARLY SAT.  HIGH TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL
TODAY...THEN RECOVER TO AROUND NORMAL ON FRIDAY.

LONG TERM...SATURDAY THROUGH THURSDAY...FINALLY SOME LONG TERM
CONGRUITY AMONG MODELS IS PRESENT WITH THE 00Z RUNS. FAIRLY CERTAIN
A COLD FRONT WILL SWEEP THROUGH THE REGION ON SATURDAY
AFTERNOON/EVENING...WHICH WILL SET UP A COMPLEX TEMPERATURE PROFILE
WITH COOLER TEMPS SPREADING IN FROM THE WEST. SATURDAY STILL LOOKS
TO BE WARM AND DRY AHEAD OF THE FRONT...EXCEPT FOR THE MOUNTAINS OF
COURSE. A BROAD TROUGH WILL LINGER THROUGH EARLY NEXT WEEK WITH COOL
AND UNSETTLED WEATHER. LACK OF SURFACE PRESSURE SYSTEMS HINTS AT A
FAIRLY BENIGN PERIOD UNDER THIS TROUGH. UNCERTAINTY CREEPS IN BY
SUNDAY AS THE GFS KEEPS THE TROUGH IN ROUGHLY THE SAME POSITION
WHILE THE ECMWF FLATTENS THE FLOW AND RECEDES THE COLD AIR TO THE
NORTH. HAVE KEPT CLOSE TO CLIMATOLOGY THROUGH THIS PERIOD. HEIGHTS
REBUILD IN BOTH MODELS BY TUESDAY...SO MIDWEEK SHOULD BE QUITE WARM.
ANOTHER TROUGH AND FROPA IS PROGGED FOR LATE WEDNESDAY OR EARLY
THURSDAY...SO HAVE COOLED HIGHS AND INTRODUCED SLIGHT CHANCE POPS.

&&

.AVIATION...MVFR AND EVEN IFR CEILINGS WILL GRADUALLY LIFT OVER THE
EAST PART OF THE CWA THROUGH EARLY AFTERNOON.  MVFR CEILINGS WILL
SPREAD BACK OVER THE CWA FROM WEST TO EAST THIS AFTERNOON IN
SHOWERS.  IN THE PANHANDLE THERE WILL BE A FEW THUNDERSTORMS.  WEST
WINDS GUSTING TO 40 KTS WILL ALSO SPREAD FROM WEST TO EAST OVER
MUCH OF THE CWA THIS AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

WEILAND
Hazardous weather outlook, Mar 27, 1:12 PM MDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
112 PM MDT THU MAR 27 2008

WYZ059>070-281130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
112 PM MDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...REST OF TODAY AND TONIGHT

WEST WINDS WITH GUSTS UP TO 55 MPH WILL BLOW ACROSS SOUTH CENTRAL
INTO SOUTHEAST WYOMING THROUGH EARLY THIS EVENING.  MOTORISTS SHOULD
USE CAUTION...ESPECIALLY IF DRIVING LIGHTWEIGHT OR HIGH PROFILE
VEHICLES.

THERE WILL ALSO BE SOME SNOW SHOWERS MAINLY IN THE MOUNTAINS INTO
THIS EVENING...WITH LOCAL SNOWFALL AROUND AN INCH OR TWO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY WINDS TO 55 MPH ARE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY
ACROSS MAINLY CARBON AND ALBANY COUNTIES.  THERE IS ALSO A CHANCE OF
ACCUMULATING SNOW MAINLY ON SUNDAY INTO SUNDAY NIGHT ACROSS MUCH OF
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-281130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
112 PM MDT THU MAR 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...REST OF TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF ACCUMULATING SNOW MAINLY ON SUNDAY NIGHT ACROSS
MUCH OF THE PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

SOWKO

In the hours before

Special weather statement, Mar 27, 1:09 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
109 PM MDT THU MAR 27 2008

WYZ059-061>067-069-280100-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
109 PM MDT THU MAR 27 2008

...STRONG WINDS WILL CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING
THROUGH THE EARLY EVENING...

A COLD FRONT HAS MOVED THROUGH CENTRAL WYOMING SINCE NOON. THE
FRONT WILL CONTINUE TO MOVE EAST AND ACROSS SOUTHEAST WYOMING
AND THE NEBRASKA PANHANDLE THROUGH THE EVENING. WEST WINDS
WILL GUST AS HIGH AS 55 MPH BEHIND THE FRONT IN SOUTHEAST
WYOMING THROUGH THE EARLY EVENING.

SHORTLY BEFORE 1 PM...THE WINDS AT THE RAWLINS AIRPORT GUSTED
TO 59 MPH...WITH OTHER LOCATIONS IN CARBON COUNTY RECORDING
GUSTS BETWEEN 45 AND 55 MPH.

TRAVELERS AND THOSE WITH OUTDOOR INTERESTS IN SOUTHEAST WYOMING
THROUGH THIS EVENING SHOULD BE AWARE OF THE STRONG WINDS AND
SUDDEN GUSTS. THOSE TRAVELING WITH LIGHTWEIGHT OR HIGH PROFILE
VEHICLES WILL BE ESPECIALLY VULNERABLE TO THE STRONG WINDS.

WEILAND
Local storm report, Mar 27, 2:00 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT THU MAR 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     NON-TSTM WND GST RAWLINS                 41.78N 107.23W
03/27/2008  M61 MPH          CARBON             WY   ASOS

0152 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
03/27/2008  M61 MPH          PLATTE             WY   DEPT OF HIGHWAYS

&&

DDEAL

Nearby

High Wind Warnings in Wyoming, 2008Every high wind warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.